Translator Disclaimer
July, 2009 Weak extension theorem for measure-preserving homeomorphisms of noncompact manifolds
Tatsuhiko YAGASAKI
J. Math. Soc. Japan 61(3): 687-721 (July, 2009). DOI: 10.2969/jmsj/06130687

Abstract

In this paper we deduce weak type extension theorems for the groups of measure-preserving homeomorphisms of noncompact manifolds. As an application, we show that the group of measure-preserving homeomorphisms with compact support of a noncompact connected manifold, endowed with the Whitney topology, is locally contractible.

Citation

Download Citation

Tatsuhiko YAGASAKI. "Weak extension theorem for measure-preserving homeomorphisms of noncompact manifolds." J. Math. Soc. Japan 61 (3) 687 - 721, July, 2009. https://doi.org/10.2969/jmsj/06130687

Information

Published: July, 2009
First available in Project Euclid: 30 July 2009

zbMATH: 1176.28017
MathSciNet: MR2552913
Digital Object Identifier: 10.2969/jmsj/06130687

Subjects:
Primary: 28D05
Secondary: 57S05

Rights: Copyright © 2009 Mathematical Society of Japan

JOURNAL ARTICLE
35 PAGES


SHARE
Vol.61 • No. 3 • July, 2009
Back to Top